# SDR USAA960097

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 927-967
- Part time: 35,889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING CX-6 CHECK VISUAL INSPECTION, FOUND TWO LOCATIONS 2 INCHES BY 4 INCHES CORRODED AND 2 INCHES BY 8 INCHES CORRODED AT STRINGER 27L, BS 927 TO 967.  INSTALLED STRINGER AND DOUBLERS.  REPAIRED PER SRM 53-10-3, FIG 1.  (M)
